# SDR CALA2014022190406

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 52,420 hours, 21,019 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED ON 2 SERVICE.  REPLACED RT OVERWING EPSU WL 12 & LT OVERWING EPSU BATTERY IAW MM33-51-38.  ACCOMPLISHED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW MM33- 51-00, OPERATIONS CHECKED GOOD.
